# SDR DJFA2008007

- Difficulty date: January 24, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 5,262 hours, 4,468 cycles
- Engine: Pwa JT15D5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 11509761
- Part serial: 119C0626
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 5,262 hours, 4,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CREW REPORTED BURNING ODOR NEAR THE LAV AREA.  CREW CONTINUED TO DESTINATION. MAINTENANCE FOUND THE CABIN TEMP SENSOR FAILED.  THE TEMP SENSOR WAS REPLACED.
